• Text Size

AGENDA BOARD OF DIRECTORS

Thursday, September 23, 2021
3:00 P.M. – 3:45 P.M.
Watch the public session at http://www.metrolinx.com

Download the agenda

 

CLOSED SESSION

1 Call to Order and Remarks by Chair
5 minutes (3:00 – 3:05 p.m.)
Don Wright
2 COVID-19 Update
15 minutes (3:05 – 3:20 p.m.)
Phil Verster
3 Other Business
5 minutes (3:20 – 3:25 p.m.)
Don Wright
BREAK
5 minutes (3:25 – 3:30 p.m.)

PUBLIC SESSION

4 Call to Order and Remarks by Chair
3 minutes (3:30 – 3:33 p.m.)
Don Wright
5 Safety Moment
2 minutes (3:33 – 3:35 p.m.)
Ian Smith
6 London GO Service By-law Change
10 minutes (3:35 – 3:45 p.m.)
Laura Kutisker-Jacobson/Samantha Reynolds
7 Adjournment Don Wright